# SDR CALA2013082890813

- Difficulty date: August 27, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 51,190 hours, 20,773 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253150202
- Part serial: 125
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK COMING FROM RIGHT PARKING BRAKE VALVE.  REPLACED PARKING BRAKE VALVE.
